MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ10 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ10 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151651006
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that outer packaging was discolored upon receipt.If other, describe? the stock was sent out as a replacement for an expiring item and was identified during this process., patient status/ outcome / consequences? no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required? unknown, is the patient part of a clinical study? unknown, (b)(4).Device property of? none, device in possession of? none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst? true.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received stating that they could not see any breakage or broken seal from their perspective ¿ it was odd as at first and thought the dirt was on the outside, but then it seemed to have affected the writing under the packaging therefore there were concerns within the team that sterility may not be in tack.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information received, was swapping out expiring stock with new stock that had arrived and noted the new stock (ref:(b)(4), lot: 3973818) had a strange discoloration which appears to be inside the plastic wrapping.The product was placed to one side and were not taken out of the inwards good delivery room to the shelf.Have returned to auckland head office for review and advised them of the issue.A replacement is also being arranged for delivery to the hospital (they have additional stock on site currently).My sincere apologies for not completing this form within 24 hours i got confused and thought this was only a dsi.After a second review i see it needed to be a pc.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual inspection of the returned sample revealed that the attune ps rp insrt sz10 6mm packaging has a superficial scratch.It is not apparent that the scratch has penetrated into the interior of the box; therefore, the external plastic wrapping was also compromised.The shrink-wrap plastic is not design to be waterproof and hence can leave a level of liquid leakage onto the carton/label.The intent of the shrink-wrap process is to protect the outer carton from minor damage/dirt.The shrink-kwrap film layer is not expected to be watertight seal and therefore would not protect the carton if were stored in a damp environment.It cannot be confirmed where the package was soiled.According to the visual inspection, the stains on the label likely occurred during transportation after the manufacturing process.A dimensional inspection was not performed as it is not applicable to the complaint condition.A functional test was not performed as it is not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the attune ps rp insrt sz10 6mm would not contribute to the complained device issue.¿ based on the investigation findings, the potential cause is traced to transport and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : product code 151651006 work order (b)(4) attune ps rp insrt sz 10 6 mm was manufactured on 26-nov-22 (b)(4) parts were manufactured per specification and all raw materials met specifications.Non-conformances: there were two (4) non-conformances referenced on oms nr-0192391 is associated with this lot - r-speed setting on surface testers de901, de902, de927, de906, and de913 did not match as per wi-7998.Nr-0202599 is associated with this lot.- the data from micrometers and drop dial indicator gauges was not being recorded on idcs in their entirety.However, this does not correlate to the complaint failure mode.Nr-02139654 is associated with this lot - work orders did not appear to have inspection information captured on idcs system.However, this does not correlate to the complaint failure mode.Nr-0212861 is associated with this lot.- the asset du2857/ci1785ah suuftest machine was not calibrated to the required calibration specification.However, this does not correlate to the complaint failure mode.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE PS RP INSRT SZ10 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18659186
Report Number1818910-2024-02590
Device Sequence Number7128722
Product Code NJL
UDI-Device Identifier10603295053132
UDI-Public10603295053132
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151651006
Device Lot Number3973818
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer02/13/2024
03/18/2024
04/23/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date02/14/2024
03/20/2024
04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown